Academic Journals Database
Disseminating quality controlled scientific knowledge

El producto de convolución de la derivada de la delta de Dirac en 1-x^2

ADD TO MY LIST
 
Author(s): M. García | M. Aguirre

Journal: Nexo
ISSN 1818-6742

Volume: 22;
Issue: 02;
Start page: 66;
Date: 2009;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: convolución | producto

ABSTRACT
En este artículo se le dio un sentido al producto de convolución de "equation is not shown in the abstract". Como caso particular se obtuvo una fórmula del producto de convolución de "equation is not shown in the abstract".
Affiliate Program     

Tango Rapperswil
Tango Rapperswil